View Single Post
Old 11-13-2013, 08:49 PM   #32
QuilterInVA
Senior Member
 
QuilterInVA's Avatar
 
Join Date: Jun 2000
Location: Yorktown, VA USA
Posts: 5,100

Default

I wrote my first post today and it came up twice so I deleted one and both disappeared so I wrote the second one and now I see two again. I guess my eyesight is going.

Faye, I'm really sorry you have had to go through all this. You know the ADA changed their stand and is now on board with a low carb diet. Once you get on medication, things should start resolving. It's a good thing you changed your diet. You may be able to get off meds after losing more weight and with a consistent exercise program. Write down all your questions and take notes when you have your appointment. I always read all the fine print on the medications I am taking and do research on the internet for side affects. The doc was a little upset with me when I told him I was stopping Fosamax but there is too much evidence that it causes spontaneous thigh bone breaks and not enough good to offset it.
__________________
Susan

HW 356 pounds - CW 138 - GW 130


Life isn't about waiting for the storm to pass. It's about learning to dance in the rain.

Forget Yesterday. I am, where I am. I know where I could have been, had I done what I did not do. Tell me, Friend, what I can do today, to be where I want to be tomorrow. - Sigrad
QuilterInVA is offline   Reply With Quote